Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the Seifert manifold of a $ 2$-knot


Author: M. A. Gutierrez
Journal: Trans. Amer. Math. Soc. 240 (1978), 287-294
MSC: Primary 57C45
DOI: https://doi.org/10.1090/S0002-9947-1978-0482778-7
MathSciNet review: 0482778
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: From geometric facts about embeddings $ {S^2} \to {S^4}$ we study the relationship between the smallest number of normal generators (weight) of a group and its preabelian presentations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57C45

Retrieve articles in all journals with MSC: 57C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0482778-7
Keywords: Seifert manifolds, iterated free product with amalgamation
Article copyright: © Copyright 1978 American Mathematical Society